# SDR AALA202103309007

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 18,368 hours, 6,446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: IEC86LR6
- Condition: No Test
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGA PHONE IN AFT CABIN WOULD NOT TEST. REPLACED BATTERIES IN MEGA PHONE PER AMM 25-65-51.
